MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Model Number NSLG2C25
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.Additional information was requested and the following was obtained: did the electrode ceramic separate or break off? => it was only reported that the tip broken.Did the i blade get damaged or break off? no further information will be available.Is the jaw damaged but not broken off? the tip of the jaw broken off.No further information will be available.Is the top jaw loose but not detached? no further information will be available.Is the top jaw ptc material damaged? no further information will be available.Is the black ptc in the upper jaw detached? no further information will be available.Is the top jaw broken off the of the device? no further information will be provided." as the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.Complaint information is trended on a regular basis to determine if further investigation is warranted.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that, during an open urological surgery, the tip of the jaws broke when cleaning.No pieces fell into the patient.Gen11 was used.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
ENSEAL G2 CURVED JAW 25CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key11627497
Report Number3005075853-2021-01808
Device Sequence Number16983200
Product Code GEI
UDI-Device Identifier10705036014133
UDI-Public10705036014133
Combination Product (Y/N)N
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNSLG2C25
Device Catalogue NumberNSLG2C25
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/07/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR